# SDR ASAA2019061879731

- Difficulty date: June 17, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 12,882 hours, 4,233 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED WITH MASTER CAUTION. ZONE TEMP LIGHT DID NOT ILLUMINATE ON MASTER RECALL DURING TOP ON DESCENT CHECKLIST. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 21-62 TASK 842. OPERATED LEFT AIR CONDITIONING PACK FOR FIVE MINUTES REFERENCE B737-900 AMM 21-00-00. CONTROL CABIN ZONE TEMP LIGHT STAYS EXTINGUISHED. PERFORMED PACK TEMP CONTROL BITE REF FIM 21-62 TASK 801. NO EXISTING FAULTS LOGGED.
